Alert archive / New York / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 41, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 23, 2015, 7:08 PM EDT for Dutchess County, Ulster County, New York. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 7:08 PM EDT (23:08 UTC)
- Expired
- Jun 23, 2015, 7:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 89 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 7:15 PM EDT | TSTM WND DMG | Stone Ridge, NY | LARGE TREE DOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 3:35 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 396 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
826 WUUS51 KALY 232308 SVRALY NYC027-111-232345- /O.NEW.KALY.SV.W.0041.150623T2308Z-150623T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 708 PM EDT TUE JUN 23 2015 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL ULSTER COUNTY IN EAST CENTRAL NEW YORK... CENTRAL DUTCHESS COUNTY IN EAST CENTRAL NEW YORK... * UNTIL 745 PM EDT * AT 708 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TILLSON...OR NEAR KINGSTON...MOVING EAST AT 55 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... RHINEBECK...HYDE PARK...HIGHLAND AND STAATSBURG AROUND 715 PM EDT. POUGHKEEPSIE AND FAIRVIEW AROUND 720 PM EDT. PLEASANT VALLEY AROUND 725 PM EDT. MILLBROOK AND STANFORDVILLE AROUND 730 PM EDT. DOVER PLAINS AND WINGDALE AROUND 740 PM EDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PLEASANT PLAINS...OHIOVILLE...SPRINGTOWN...COLONIAL HEIGHTS...HAVILAND... MABBETTSVILLE...CLOVE...HIGHLAND LANDING...HILLSIDE AND MACDONNELL HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV... ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY. && LAT...LON 4178 7420 4196 7414 4187 7352 4159 7353 TIME...MOT...LOC 2308Z 285DEG 47KT 4185 7407 HAIL...0.75IN WIND...60MPH $$ NAS
1 follow-up statement
374 WWUS51 KALY 232335 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 735 PM EDT TUE JUN 23 2015 NYC027-111-232345- /O.CON.KALY.SV.W.0041.000000T0000Z-150623T2345Z/ ULSTER NY-DUTCHESS NY- 735 PM EDT TUE JUN 23 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR EAST CENTRAL ULSTER AND CENTRAL DUTCHESS COUNTIES... AT 734 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOVER PLAINS...OR 13 MILES NORTH OF PAWLING...MOVING EAST AT 55 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL ULSTER AND CENTRAL DUTCHESS COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...PLEASANT PLAINS...OHIOVILLE...COLONIAL HEIGHTS...HAVILAND...MABBETTSVILLE...CLOVE...HIGHLAND LANDING... MACDONNELL HEIGHTS...NETHERWOOD AND DOVER FURNACE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4175 7410 4193 7396 4187 7352 4159 7353 TIME...MOT...LOC 2334Z 285DEG 47KT 4176 7363 HAIL...<.75IN WIND...60MPH $$ NAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:34 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 23, 6:34 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 634 PM EDT TUE JUN 23 2015 .SYNOPSIS... A COOLER AND LESS HUMID AIRMASS WILL BE USHERED IN FOR OVERNIGHT INTO WEDNESDAY. COOLER THAN NORMAL TEMPERATURES ARE EXPECTED FOR THURSDAY AND FRIDAY WITH HIGHS I THE UPPER 60S TO UPPER 70S. CHANCES FOR SHOWERS ARE ANTICIPATED TO LIMITED TO AREAS MAINLY SOUTH OF THE CAPITAL DISTRICT AS WAVES OF LOW PRESSURE PASS TO OUR SOUTH. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORM WATCH 344 REMAINS IN EFFECT UNTIL 9 PM FOR GREENE...ULSTER...COLUMBIA...DUTCHESS...BERKSHIRE AND LITCHFIELD COUNTIES DROPPED ANOTHER GROUP OF COUNTIES FROM THE WATCH SPECIFICALLY THE SCHOHARIE...ALBANY AND RENSSELAER COUNTIES AND SOUTHERN VERMONT AS THE COLD FRONT CONTINUE TO MAKES PROGRESS ACROSS THE REGION. WILL HAVE GUSTY WESTERLY WINDS IN THE WAKE OF THE FRONTAL PASSAGE EARLY THIS EVENING. DESPITE AMPLE INSTABILITY/CAPE IT IS WARM ALOFT (18Z SOUNDING: -7C AT 500 MB AND 8C 700 MB) AND MID LEVEL LAPSE RATES NOT IMPRESSIVE (6.2 C/KM) SO ACTIVITY HAS BEEN SLOW TO STRENGTHEN. HAVE HAD A FEW STRONG TO SEVERE STORMS AS TEMPERATURES REACHED THEIR CONVECTIVE TEMPERATURE AND GOT LIFT AHEAD AND ALONG THE COLD FRONT. A COOLER AND LESS HUMID AIRMASS WILL BE USHERED IN OVERNIGHT AND WINDS WILL WEAKEN. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... HIGHER PRESSURE WILL BUILD IN AT THE SURFACE FROM THE WEST WEDNESDAY WITH NORTHWEST FLOW ALOFT. A COOLER AND LESS HUMID AIRMASS WILL HAVE BEEN USHERED IN...EXPECTING SEASONABLE TEMPERATURES MAINLY IN THE 70S WITH LOWER 80S IN THE MID HUDSON VALLEY. ANOTHER SHORT WAVE WILL MOVE ACROSS THE GREAT LAKES REGION THURSDAY AND WILL DEEPENING AS IT MOVES ACROSS THE NORTHEAST. A WEAK FRONTAL BOUNDARY WILL APPROACH WEDNESDAY NIGHT AND MOVE ACROSS THE REGION THURSDAY. MOISTURE WILL BE ON THE INCREASE TO THE SOUTH OF THE BOUNDARY AND BASED ON ITS TIMING CHANCES FOR SHOWERS ARE EXPECTED TO BE LIMITED MAINLY SOUTH OF THE CAPITAL DISTRICT IN THE AFTERNOON. NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED THURSDAY WITH HIGHS MAINLY IN THE 70S WITH MID/UPPER 60S ACROSS THE HIGHER TERRAIN. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AN UPPER LEVEL TROUGH WILL DEVELOP OVER THE EASTERN UNITED STATES OVER THE WEEKEND AS SHORT WAVES ROTATES ABOUT AN UPPER LOW OVER HUDSON BAY CANADA. INCREASING CHANCES FOR SHOWERS OVER THE WEEKEND WITH COOL TEMPERATURES. A WAVE OF LOW PRESSURE IS EXPECTED TO MOVE ALONG A BOUNDARY TO OUR SOUTH FRIDAY NIGHT INTO SATURDAY AS THE UPPER TROUGH DEEPENS. GUIDANCE IS IN AGREEMENT TO KEEP THE LOW AND BOUNDARY TO OUR SOUTH WITH HIGH PRESSURE ACROSS THE AREA AT THE SURFACE. HAVE CHANCES LIMITED TO AREAS MAINLY TO SOUTH OF THE CAPITAL DISTRICT. CHANCES FOR SHOWERS WILL BECOME MORE WIDESPREAD AS ADDITIONAL SHORT WAVE ENERGY ENTER THE TROUGH AND DEEPENS. COOLER THAN NORMAL TEMPERATURES ARE EXPECTED THROUGH THE TIME PERIOD. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... AN ACTIVE DAY IS EXPECTED ACROSS THE REGION...WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON...ESPECIALLY KPSF AND KPOU WHO ARE IN A SEVERE THUNDERSTORM WATCH. AS 1710Z...ALL WAS RELATIVELY QUITE AT THE TAF SITES. HOWEVER...THAT SHOULD CHANGE. WE STILL EXPECT A BROKEN LINE OF SHOWERS AND THUNDERSTORMS TO FIRE UP SOON...AND THEN WORK ACROSS THE TAFS (POSSIBLY STAYING SOUTH OF KGFL). THE TIMING LOOKS TO BE IN THE 19Z-22Z RANGE TO IMPACT OUR TAF SITES. THE STORMS COULD CONTAIN STRONG GUSTY WINDS TO AT LEAST 40KTS AS WELL AS POSSIBLY SOME HAIL. WE WILL CONTINUE WITH TEMPO GROUPS AT ALL TAF SITES FOR THUNDERSTORMS AS THE CONFIDENCE REMAINS PRETTY HIGH...ESPECIALLY SOUTH AND EAST OF ALBANY AGAIN FOR THE 19Z-22Z TIME FRAME. FOR NOW KEPT CONDITIONS AT THE HIGH END OF MVFR...BUT THERE COULD BE A VERY BRIEF REDUCTION TO IFR AT ANY OF THE TAF SITES. THE SURFACE SYNOPTIC WIND WILL INITIALLY BE FROM THE SOUTH INCREASING TO 10-15 KTS WITH HIGHER GUSTS RIGHT AHEAD OF THE COLD FRONT PASSAGE WHICH LOOKS TO BE RIGHT BEHIND THE LINE OF STORMS.BEHIND THE COLD FRONT...WINDS WILL SWITCH TO THE WEST WITH GUSTS AROUND OR EXCEEDING 20 KTS. THE THUNDERSTORM THREAT SHOULD END BY 22Z AND VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE EVENING. AS THE WIND DECOUPLES...THERE IS A CHANCE OF SOME FOG FOR TONIGHT...MAINLY AT KGFL. THERE MIGHT BE SOME MVFR UPSLOPE CLOUDS AT KPSF. FOR NOW...WE ONLY INTRODUCED A MIFG TERM FOR ALL THE TAFS OTHER THAN KALB. ANY AND ALL FOG WILL BE GONE BY 12Z WEDNESDAY...LEAVING VFR DAY WITH UNRESTRICTED VISIBILITIES...FEW-SCT CU 4000-5000 FEET AGL AND MODERATE NW BREEZE AROUND 10KTS. OUTLOOK... WED NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. THU-SAT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA. SAT NIGHT-SUN: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. && .FIRE WEATHER... A COOLER AND LESS HUMID AIRMASS WILL BE USHERED IN FOR OVERNIGHT INTO WEDNESDAY. COOLER THAN NORMAL TEMPERATURES ARE EXPECTED FOR THURSDAY AND FRIDAY WITH HIGHS I THE UPPER 60S TO UPPER 70S. CHANCES FOR SHOWERS ARE ANTICIPATED TO LIMITED TO AREAS MAINLY SOUTH OF THE CAPITAL DISTRICT AS WAVES OF LOW PRESSURE PASS TO OUR SOUTH. && .HYDROLOGY... STORMS WILL BE CAPABLE OF HEAVY DOWNPOURS RESULTING IN LOCALIZED URBAN AND POOR DRAINAGE INTO THE EVENING. THREAT WILL END WITH PASSAGE OF COLD FRONT EARLY THIS EVENING. FAIR WEATHER IS EXPECTED FOR THE MIDDLE OF THE WEEK. OUR NEXT CHANCES FOR SHOWERS ARE EXPECTED TO LIMITED TO AREAS MAINLY SOUTH OF THE CAPITAL DISTRICT AS WAVES OF LOW PRESSURE PASS TO OUR SOUTH. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...IAA AVIATION...HWJIV FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Jun 23, 6:28 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 628 PM EDT TUE JUN 23 2015 CTZ001-013-MAZ001-025-NYZ058>061-063>066-241100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 628 PM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR GREENE...ULSTER...COLUMBIA ...DUTCHESS...BERKSHIRE AND LITCHFIELD COUNTIES. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION CONTINUES. NYZ032-033-038>043-047>054-082>084-VTZ013>015-241100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 628 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK AND SCHOHARIE VALLEYS...CAPITAL DISTRICT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 23, 5:32 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
532 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG MOUNT TREMPER 42.04N 74.28W
06/23/2015 ULSTER NY FACEBOOK
TREES DOWN.
&&
EVENT NUMBER ALY1500131
IRLLocal storm report, Jun 23, 5:34 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM NON-TSTM WND DMG JOHNSTOWN 43.01N 74.37W
06/23/2015 FULTON NY FACEBOOK
LARGE TREE UPROOTED.
&&
EVENT NUMBER ALY1500132
IRLLocal storm report, Jun 23, 5:39 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
539 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL WEST STOCKBRIDGE 42.35N 73.37W
06/23/2015 M1.00 INCH BERKSHIRE MA TWITTER
&&
EVENT NUMBER ALY1500133
IRLLocal storm report, Jun 23, 5:45 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
545 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG BENNINGTON 42.87N 73.19W
06/23/2015 BENNINGTON VT TRAINED SPOTTER
TREES DOWN.
&&
EVENT NUMBER ALY1500134
IRLSpecial weather statement, Jun 23, 5:46 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
546 PM EDT TUE JUN 23 2015
VTZ013>015-232215-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
546 PM EDT TUE JUN 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BENNINGTON
AND WINDHAM COUNTIES...
AT 546 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEWFANE TO NEAR READSBORO...AND MOVING EAST AT 45
MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BRATTLEBORO...TOWNSHEND...HINSDALE...CHESTERFIELD...POWNAL...
PUTNEY...VERNON...WILMINGTON...WESTMORELAND...STAMFORD...READSBORO...
WESTMINSTER...NEWFANE...GUILFORD CENTER...WEST WARDSBORO...
GUILFORD...WHITINGHAM...DOVER...MARLBORO AND JAMAICA.
LAT...LON 4305 7247 4300 7244 4297 7247 4295 7253
4292 7252 4288 7255 4281 7254 4279 7251
4276 7251 4277 7249 4276 7248 4273 7246
4275 7327 4312 7281 4311 7244 4308 7244
TIME...MOT...LOC 2146Z 271DEG 40KT 4297 7272 4276 7288
NASSpecial weather statement, Jun 23, 7:04 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
704 PM EDT TUE JUN 23 2015
CTZ001-013-MAZ025-NYZ060-061-063>066-240000-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-WESTERN
COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN ULSTER-EASTERN
DUTCHESS-WESTERN DUTCHESS-
704 PM EDT TUE JUN 23 2015
...LINE OF STRONG THUNDERSTORMS EXTENDS FROM THE EASTERN CATSKILLS
THROUGH THE MID HUDSON VALLEY...TACONICS AND SOUTHERN BERKSHIRES...
AT 702 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR EASTHAMPTON TO NEAR KERHONKSON...GREAT
BARRINGTON AND OTIS...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TORRINGTON...KINGSTON...NEW PALTZ...RHINEBECK...HYDE PARK...PLEASANT
VALLEY...BURLINGTON...NEW HARTFORD...HURLEY...AMENIA...SHEFFIELD...
KENT...SHARON...HIGHLAND...PINE PLAINS...RED HOOK...NORFOLK...OTIS...
ANCRAM AND MILLBROOK.
LAT...LON 4181 7451 4184 7448 4224 7302 4214 7305
4215 7307 4213 7307 4213 7309 4202 7308
4202 7303 4195 7305 4195 7291 4190 7293
4187 7296 4180 7297 4180 7301 4178 7302
4178 7304 4175 7303 4166 7334
TIME...MOT...LOC 2302Z 272DEG 36KT 4229 7271 4185 7433
NASThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:45 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 45 min |
| Jun 23, 9:00 AM EDT | Special Weather Statement | ALY | Schoharie | 30 min |
| Jun 23, 9:22 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schoharie, Ulster | 23 min |
| Jun 23, 9:44 AM EDT | Special Weather Statement | ALY | Columbia | 31 min |
| Jun 23, 2:59 PM EDT | Special Weather Statement | ALY | Ulster | 31 min |
| Jun 23, 3:04 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 31 min |
| Jun 23, 3:40 PM EDT | Special Weather Statement | ALY | Dutchess | 35 min |
| Jun 23, 3:43 PM EDT | Special Weather Statement | ALY | Schoharie | 47 min |
| Jun 23, 4:01 PM EDT | Special Weather Statement | ALY | Columbia | 29 min |
| Jun 23, 4:11 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 49 min |
| Jun 23, 4:20 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady | 29 min |
| Jun 23, 7:04 PM EDT | Special Weather Statement | ALY | Dutchess | 56 min |
| Jun 23, 7:13 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 62 min |
| Jun 23, 7:48 PM EDT | Special Weather Statement | ALY | Dutchess | 57 min |
Nearby
Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.